Search Results

There are 22856 results for: content related to: Pustular-type drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms due to carbamazepine with systemic muscle involvement

  1. Sequelae in 145 patients with drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms: Survey conducted by the Asian Research Committee on Severe Cutaneous Adverse Reactions (ASCAR)

    The Journal of Dermatology

    Volume 42, Issue 3, March 2015, Pages: 276–282, Yoko Kano, Mikiko Tohyama, Michiko Aihara, Setsuko Matsukura, Hideaki Watanabe, Hirohiko Sueki, Masafumi Iijima, Eishin Morita, Hiroyuki Niihara, Hideo Asada, Kenji Kabashima, Hiroaki Azukizawa, Hideo Hashizume, Keisuke Nagao, Hayato Takahashi, Riichiro Abe, Chie Sotozono, Michiko Kurosawa, Yumi Aoyama, Chia-Yu Chu, Wen-Hung Chung and Tetsuo Shiohara

    Version of Record online : 27 JAN 2015, DOI: 10.1111/1346-8138.12770

  2. Acute generalized exanthematous pustulosis: atypical presentations and outcomes

    Journal of the European Academy of Dermatology and Venereology

    Volume 29, Issue 2, February 2015, Pages: 209–214, T.C. Kostopoulos, S.M. Krishna, N.K. Brinster and A.G. Ortega-Loayza

    Version of Record online : 8 SEP 2014, DOI: 10.1111/jdv.12721

  3. Increased ratio of FoxP3+ regulatory T cells/CD3+ T cells in skin lesions in drug-induced hypersensitivity syndrome/drug rash with eosinophilia and systemic symptoms

    Clinical and Experimental Dermatology

    Volume 39, Issue 3, April 2014, Pages: 284–291, H. Morito, K. Ogawa, T. Fukumoto, N. Kobayashi, T. Morii, T. Kasai, A. Nonomura, T. Kishimoto and H. Asada

    Version of Record online : 18 MAR 2014, DOI: 10.1111/ced.12246

  4. Drug-reaction eosinophilia and systemic symptoms and drug-induced hypersensitivity syndrome

    Australasian Journal of Dermatology

    Volume 55, Issue 1, February 2014, Pages: 15–23, Suran L Fernando

    Version of Record online : 19 JUL 2013, DOI: 10.1111/ajd.12085

  5. The serum level of HMGB1 (high mobility group box 1 protein) is preferentially high in drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms

    British Journal of Dermatology

    Volume 171, Issue 6, December 2014, Pages: 1585–1588, H. Fujita, S. Matsukura, T. Watanabe, N. Komitsu, Y. Watanabe, Y. Takahashi, T. Kambara, Z. Ikezawa and M. Aihara

    Version of Record online : 27 OCT 2014, DOI: 10.1111/bjd.13162

  6. You have full text access to this OnlineOpen article
    The dynamics of herpesvirus reactivations during and after severe drug eruptions: their relation to the clinical phenotype and therapeutic outcome

    Allergy

    Volume 69, Issue 6, June 2014, Pages: 798–805, T. Ishida, Y. Kano, Y. Mizukawa and T. Shiohara

    Version of Record online : 17 APR 2014, DOI: 10.1111/all.12410

  7. Acute generalised exanthematous pustulosis

    Australasian Journal of Dermatology

    Volume 53, Issue 2, May 2012, Pages: 87–92, Suran L Fernando

    Version of Record online : 29 DEC 2011, DOI: 10.1111/j.1440-0960.2011.00845.x

  8. You have free access to this content
    Utility of the lymphocyte transformation test in the diagnosis of drug sensitivity: dependence on its timing and the type of drug eruption

    Allergy

    Volume 62, Issue 12, December 2007, Pages: 1439–1444, Y. Kano, K. Hirahara, Y. Mitsuyama, R. Takahashi and T. Shiohara

    Version of Record online : 30 OCT 2007, DOI: 10.1111/j.1398-9995.2007.01553.x

  9. Differences in immunological alterations and underlying viral infections in two well-defined severe drug eruptions

    Clinical and Experimental Dermatology

    Volume 35, Issue 8, December 2010, Pages: 863–868, K. Hirahara, Y. Kano, Y. Mitsuyama, R. Takahashi, M. Kimishima and T. Shiohara

    Version of Record online : 26 APR 2010, DOI: 10.1111/j.1365-2230.2010.03820.x

  10. Longitudinal analysis of antibody profiles against plakins in severe drug eruptions: emphasis on correlation with tissue damage in drug-induced hypersensitivity syndrome and drug reaction with eosinophilia and systemic symptoms

    British Journal of Dermatology

    A. Takehara, Y. Aoyama, M. Kurosawa, Y. Shirafuji, H. Umemura, K. Kamiya, Y. Ushigome, Y. Kano, T. Shiohara and K. Iwatsuki

    Version of Record online : 28 AUG 2016, DOI: 10.1111/bjd.14677

  11. Phenotype Standardization for Immune-Mediated Drug-Induced Skin Injury

    Clinical Pharmacology & Therapeutics

    Volume 89, Issue 6, June 2011, Pages: 896–901, M Pirmohamed, PS Friedmann, M Molokhia, YK Loke, C Smith, E Phillips, L La Grenade, B Carleton, M Papaluca-Amati, P Demoly and NH Shear

    Version of Record online : 11 MAY 2011, DOI: 10.1038/clpt.2011.79

  12. Drug Hypersensitivity

    Allergy and Allergic Diseases, Volume 1, Second Edition

    A. Barry Kay, Allen P. Kaplan, Jean Bousquet, Patrick G. Holt, Pages: 1943–1965, 2009

    Published Online : 10 FEB 2009, DOI: 10.1002/9781444300918.ch94

  13. You have free access to this content
    Severe cutaneous adverse drug reactions

    The Journal of Dermatology

    Volume 43, Issue 7, July 2016, Pages: 758–766, Wen-Hung Chung, Chuang-Wei Wang and Ro-Lan Dao

    Version of Record online : 6 MAY 2016, DOI: 10.1111/1346-8138.13430

  14. Drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms with histologic features mimicking cutaneous pseudolymphoma

    The Journal of Dermatology

    Volume 41, Issue 9, September 2014, Pages: 856–857, Hirohiko Sueki, Miki Sasaki, Taisuke Kamiyama, Shinpei Ohtoshi, Hideaki Watanabe and Tokio Nakada

    Version of Record online : 25 AUG 2014, DOI: 10.1111/1346-8138.12590

  15. Stevens–Johnson syndrome and toxic epidermal necrolysis due to anticonvulsants share certain clinical and laboratory features with drug-induced hypersensitivity syndrome, despite differences in cutaneous presentations

    Clinical and Experimental Dermatology

    Volume 35, Issue 7, October 2010, Pages: 723–728, Y. Teraki, M. Shibuya and S. Izaki

    Version of Record online : 23 OCT 2009, DOI: 10.1111/j.1365-2230.2009.03718.x

  16. Clinical course of drug-induced hypersensitivity syndrome treated without systemic corticosteroids

    Journal of the European Academy of Dermatology and Venereology

    Volume 27, Issue 6, June 2013, Pages: 722–726, H. Uhara, M. Saiki, S. Kawachi, A. Ashida, S. Oguchi and R. Okuyama

    Version of Record online : 28 APR 2012, DOI: 10.1111/j.1468-3083.2012.04547.x

  17. Syndrome of inappropriate secretion of antidiuretic hormone associated with limbic encephalitis in a patient with drug-induced hypersensitivity syndrome

    Clinical and Experimental Dermatology

    Volume 33, Issue 3, May 2008, Pages: 287–290, K. Sakuma, Y. Kano, M. Fukuhara and T. Shiohara

    Version of Record online : 14 JAN 2008, DOI: 10.1111/j.1365-2230.2007.02645.x

  18. Intractable genital ulcers from herpes simplex virus reactivation in drug-induced hypersensitivity syndrome caused by allopurinol

    International Journal of Dermatology

    Volume 49, Issue 6, June 2010, Pages: 700–704, Yasuhito Hamaguchi, Manabu Fujimoto, Yuri Enokido, Takamasa Wayaku, Kenzo Kaji, Takeshi Echigo and Kazuhiko Takehara

    Version of Record online : 1 JUN 2010, DOI: 10.1111/j.1365-4632.2009.04441.x

  19. Drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms syndrome induced by cilostazol and carbamazepine

    The Journal of Dermatology

    Volume 39, Issue 8, August 2012, Pages: 723–724, Sung-Yoon KANG, Ju-Young KIM, Mi-Yeong KIM, Suh-Young LEE, Min-Hye KIM, Tae-Wan KIM, Heung-Woo PARK, Sang-Heon CHO and Kyung-Up MIN

    Version of Record online : 2 MAR 2012, DOI: 10.1111/j.1346-8138.2011.01500.x

  20. You have free access to this content
    Pharmacogenetics of cutaneous adverse drug reactions

    The Journal of Dermatology

    Volume 38, Issue 3, March 2011, Pages: 246–254, Michiko AIHARA

    Version of Record online : 22 FEB 2011, DOI: 10.1111/j.1346-8138.2010.01196.x